MathSciNet Relay Station
MathSciNet bibliographic data
MR756305 (86c:58091) 58F11 (28D20 30D05)
Ledrappier, François Quelques propriétés ergodiques des applications rationnelles. (French) [Some ergodic properties of rational maps] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 1, 37–40.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement